Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have some patches on my skin near the eye

I have some patches on my skin near the eye,doctor says it is melesma which i got after my delivery. any tretament for it in bangalore pls reply Mrs. Arshya
Asked On : Tue, 1 Sep 2009
Answers:  3 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Melesma is the discoloration of the skin. It is common in pregnancy due to inreased levels of hormones. It usually subsides on its own. Many pregnent women get this. mainly over the cheeks, near the eyes. You can always seek a dermatologist advice.
Answered: Tue, 1 Sep 2009
  User's Response
Hey Arshya, I think you have to wait for 4 to 6 months before you see a doctor for the treatment, I too faced this problem but I guess it faded away in six months.
Answered: Tue, 1 Sep 2009
  User's Response


Arshya here, well the doctor gave me de pigmentation day and night  cream and now advised me to start floxia. hope it works

if u have any suggestions on how to get rid of this problem kindly reply back imdtly





Answered: Sun, 20 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor